# SDR SWAA022580

- Difficulty date: October 29, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 32,686 hours, 29,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: AND10141
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT CARGO DOOR T-CHORD CRACKED AT AFT LOWER CORNER.  REPAIRED CHORD PER SRM.
